Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9176 Publications


1986 | Journal Article | IST-REx-ID: 4098 | OA
The number of extreme pairs of finite point-sets in Euclidean spaces
H. Edelsbrunner, G. Stöckl, Journal of Combinatorial Theory Series A 43 (1986) 344–349.
View | DOI | Download None (ext.)
 

1986 | Journal Article | IST-REx-ID: 4108
Voronoi diagrams and arrangements
H. Edelsbrunner, R. Seidel, Discrete & Computational Geometry 1 (1986) 25–44.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4110
Constructing belts in two-dimensional arrangements with applications
H. Edelsbrunner, E. Welzl, SIAM Journal on Computing 15 (1986) 271–284.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4106
Computing a ham-sandwich cut in two dimensions
H. Edelsbrunner, R. Waupotitsch, Journal of Symbolic Computation 2 (1986) 171–178.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4109
Rectangular point location in d-dimensions with applications
H. Edelsbrunner, G. Haring, D. Hilbert, Computer Journal 29 (1986) 76–82.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4107
The complexity of cells in 3-dimensional arrangements
H. Edelsbrunner, D. Haussler, Discrete Mathematics 60 (1986) 139–146.
View | DOI
 

1985 | Book Chapter | IST-REx-ID: 4241
Methodology for testing the hypothesis of single locus control of host resistance to infection and malignancy
C. Curtis, J. Curtis, N.H. Barton, in:, E. Skamene (Ed.), Genetic Control of Host Resistance to Infection and Malignancy, Liss, 1985.
View
 

1985 | Journal Article | IST-REx-ID: 4325
Haldane's Rule OK
S. Jones, N.H. Barton, Nature 314 (1985) 668–668.
View | DOI | PubMed | Europe PMC
 

1985 | Journal Article | IST-REx-ID: 4112
Batched dynamic solutions to decomposable searching problems
H. Edelsbrunner, M. Overmars, Journal of Algorithms 6 (1985) 515–542.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4113
On the number of line separations of a finite set in the plane
H. Edelsbrunner, E. Welzl, Journal of Combinatorial Theory Series A 38 (1985) 15–29.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4111
Finding extreme-points in 3-dimensions and solving the post-office problem in the plane
H. Edelsbrunner, H. Maurer, Information Processing Letters 21 (1985) 39–47.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4120 | OA
Optimal solutions for a class of point retrieval problems
B. Chazelle, H. Edelsbrunner, Journal of Symbolic Computation 1 (1985) 47–56.
[Published Version] View | DOI | Download Published Version (ext.)
 

1985 | Journal Article | IST-REx-ID: 4116 | OA
Finding Transversals for Sets of Simple Geometric-Figures
H. Edelsbrunner, Theoretical Computer Science 35 (1985) 55–69.
[Published Version] View | DOI | Download Published Version (ext.)
 

1985 | Journal Article | IST-REx-ID: 4114
Investigation of Proportional Link Linkage Clustering Methods
W. Day, H. Edelsbrunner, Journal of Classification 2 (1985) 239–254.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4115
Computing the extreme distances between two convex polygons
H. Edelsbrunner, Journal of Algorithms 6 (1985) 213–224.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4326
Analysis of hybrid zones
N.H. Barton, G. Hewitt, Annual Review of Ecology and Systematics 16 (1985) 113–148.
View | DOI
 

1984 | Journal Article | IST-REx-ID: 4121
Efficient algorithms for agglomerative hierarchical clustering methods
W. Day, H. Edelsbrunner, Journal of Classification 1 (1984) 7–24.
View | DOI | Download None (ext.)
 

1984 | Conference Paper | IST-REx-ID: 4122
Key-problems and key-methods in computational geometry
H. Edelsbrunner, in:, 1st Symposium of Theoretical Aspects of Computer Science, Springer, 1984, pp. 1–13.
View | DOI
 

1984 | Journal Article | IST-REx-ID: 4123
Some methods of computational geometry applied to computer graphics
H. Edelsbrunner, M. Overmars, R. Seidel, Computer Vision, Graphics, and Image Processing 28 (1984) 92–108.
View | DOI
 

1984 | Conference Paper | IST-REx-ID: 3513
Ham-sandwich theorems applied to intersection problems
D. Dobkin, H. Edelsbrunner, in:, 9th International Workshop on Graph Theoretic Concepts in Computer Science, Teubner, 1984, pp. 88–99.
View | Download None (ext.)
 

Search

Filter Publications